| Model Number |
02.12.E0314FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Damage to Ligament(s) (1952); Joint Laxity (4526)
| Date of Event |
01/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 9 months from the primary, the patient came in presenting pain as the result of a patella tendon rupture and the cause is unknown.The surgeon revised the insert from a 14mm to a 17mm due to instability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 02 february 2026.Gmk-spherika 02.12.E0314fr gmk-sphere tibial insert e-cross - flex 3r - 14mm (k202022) lot 2243372: (b)(4) items manufactured and released on 31-jan-2023.Expiration date: 11-jan-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.